MathSciNet Relay Station
MathSciNet bibliographic data
MR2510147 (2010g:54007) 54A40 (39B82 46S10 46S40 54C30)
Mirmostafaee, Alireza Kamel; Moslehian, Mohammad Sal Stability of additive mappings in non-Archimedean fuzzy normed spaces. Fuzzy Sets and Systems 160 (2009), no. 11, 1643–1652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement